# SDR BQVA20111219

- Difficulty date: December 14, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N300FJ
- Make and model: Emb EMB-505
- Aircraft serial: 50500046
- Aircraft time: 230 hours, 166 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: DAP0010006
- Part serial: 150690025
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE FAIL CAS MESSAGE ON SHORT FINAL - NO NORMAL BRAKING ON LANDING ROLL.  EMERGENCY BRAKE SYSTEM UTILIZED SUCCESSFULLY WITHOUT INCIDENT.
